A member asked:

Am on the family planning injection and am bleeding since november 24 . i would like to know how i can stop this bleeding, it's driving me insane ?

2 doctors weighed in across 2 answers
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Irregular bleeding is one of the side effects of Depoprovera. Another method would probably fix the problem. At 42 you may want to consider the permanent and hormone free method of Essure. You could also consider a Progesterone IUD like Mirena (levonorgestrel) which would likely eliminate your period

Answered Feb 20, 2015

3.2k views

Thank
Dr. Wayne Ingram answered

Specializes in Obstetrics and Gynecology

You don't specify what your injection is, but if it is Depo Provera (medroxyprogesterone) this is a common occurrence and not easily remedied by artificial means. If this was your first injection of 3 months, then the 2nd injection might improve the situation as your body and pituitary becomes more accustomed to the medication.

Answered Feb 21, 2015

3.2k views

Thank

Related Questions

A member asked:

Any injection for stop bleeding in early stage of pregnancy?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...